Asymptotic optimality for $L_2$-cross-validated nearest neighbor median regression estimates (Chinese)

Yang, Ying . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1997. 20 :567-579

Locate this article in:

Bibtex

@article{CIS-137866,
  Author = {Yang, Ying},
  Title = {Asymptotic optimality for $L_2$-cross-validated nearest neighbor median regression estimates (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {20},
  Year = {1997},
  Pages = {567--579},
  Keywords = {}
}

Similar articles